# SDR DALA2015112007092

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1464-1477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN STA 1464.5-1477.5, RBL 1.5-5, ANTENNA MOUNT LOCATION PITTED AND HAS TOOLING MARKS.  BLENDED OUT CORROSION AND TOOLING MARKS ON FUSELAGE EXTERIOR SKIN AND ANTENNA MOUNT AT BS 1464.5-1477.5, RBL 1.5-5 IAW SRM 53-00-01, FIG 101 ORIGINAL MATERIAL THICKNESS .090" IAW DWG 146N3531 UT THICKNESS INSP IAW NDTM  PT4, 51-00-10 .058" BETWEEN 1464-1477 BETWEEN S 30R, S29R  L 13.3" X W=3.3" D= .032" MATERIAL LOSS OUT  OF LIMITS IAW SRM 53-00-01, DAMAGE 1.  ALL REPAIRS COMPLETED IAW ER/A 539842-14, REV ORIGINAL AS PERMANENT REPAIR.
